# SDR IPXA2015051989271

- Difficulty date: April 30, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 28,897 hours, 19,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NUMEROUS AREAS OF CORROSION ON AFT PIT RT TRANSITION PANEL UPPER SURFACE AT THE DOWN FITTINGS AND INBD NUTPLATE ROWS BS 1530-1640. 53-141.  REMOVED SURFACE CORROSION ON AFT PIT RH TRANSITION PANEL FROM STA 1530-1640 IAW SRM 51-10-02-0G.  CHECK LIMITS ORIGINAL MATERIAL .063 , MATERIAL LOSS .025 REMAINING MATERIAL .038 FOUND TO BE OUT OF LIMITS FS 1540 IAW SRM 53-00-53-1A-1, FIG 101, DETAIL V, TR4 T17809.  REMOVED DAMAGE SECTION OF TRANSITION PANEL FROM FS 1530-1565 IAW SRM 51-40-02-0G, RECEIVED.
